# SDR DALA2016121909973

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 73,244 hours, 55,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L OPENED BY FA WHILE ARMED. SLIDE DID NOT DEPLOY.  INSPECTED SLIDE VERIFIED PARACHUTE PINS ARE INSTALLED. REINSTALLED SLIDE ON L1 DOOR PER AMDS CARD 2561-4964. OK FOR SERVICE.
